# SDR GTIA010545

- Difficulty date: March 28, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Gouged
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - RIGHT WING NR 5 SLAT 4TH RIB FROM INBOARD HAS DEEP GOUGE.  REMOVED DAMAGED RIB IAW MD-80 SRM 51-30-02.  FORMED NEW RIB IAW MD-80 SRM 51-10-2.  INSTALLED RIB IAW MD-80 SRM 51-30-2.  (M)
